MathSciNet Relay Station
MathSciNet bibliographic data
MR433450 (55 #6426) 55E45
Smith, Larry On realizing complex bordism modules. IV. Applications to the stable homotopy groups of spheres. Amer. J. Math. 99 (1977), no. 2, 418–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement